# SDR AWXA960482

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2020 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS IN OVERHEAD BIN, LT, ROWS 16 AND 22, INOPERATIVE.  LT EXIT SIGN NEAR MID-AFT LAVATORY INOPERATIVE.  REPLACED BATTERY PACK AT ROW 25 RT.  LIGHTS OPERATE OK.  (X)
